# SDR SWAA012992

- Difficulty date: October 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 9,350 hours, 5,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK (SI 11157-53), FOUND OIL CANNING AT AFT PRESS BULKHEAD WEB, BS 1016, STR 3L.  REPAIRED WEB PER SWA RA.
